# SDR SWAA2025071583977

- Difficulty date: June 21, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 5 (STAB STA 129.50) AT 26.5 INCHES FROM LEADING EDGE LT HORIZONTAL STAB.  PERFORMED REPAIR LOCATED STAB STA 129.50) AT 26.5 INCHES FROM LEADING EDGE LT HORIZONTAL STAB IAW SRM 55-10-09-2R-4 REPAIR 4.
